# SDR AWXA200501268

- Difficulty date: September 14, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621258
- Condition: Corroded
- Location: Bs 527
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C20 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON KEEL BEAM AT BS 527, STR 28R AND WL 149.0.  MAINTENANCE CUT OUT DAMAGED AREA IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5369-05278-ES2.  FABRICATED OUTBOARD REPAIR ANGLE, STRUCTURAL FILLERS, BLANK SHEAR TIE, BLANK CLIP, FILLER AND REPAIR ANGLE IAW AWA ER NR 03-5369-05278-ES2.  INSTALLED FABRICATED REPAIR PARTS ON KEEL BEAM AT BS 527, STR 28R AND WL 149.0 IAW AWA ER NR 03-5369-05278-ES2.
